| Model Number |
NR592Z |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported to aesculap inc.That a as enduro fem.Spacer post/dist f2 12x4mm (part # nr592z) was implanted (b)(6) 2020.According to the complainant the implant had become loose and the patient underwent a revision surgery on (b)(6) 2023.No patient complications were reported as a result of the revision procedure.The adverse event is filed under aic reference (b)(4).Reference associated medwatch reports: 2916714-2023-00064, 2916714-2023-00069, 2916714-2023-00071, 2916714-2023-00072 and 2916714-2023-00073.
Event or Problem Description
Investigation complete.
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.